On The Discrete Orlicz Minkowski Problem

Yuchi Wu Shanghai University Dongmeng Xi Shanghai University Gangsong Leng Shanghai University

Convex and Discrete Geometry mathscidoc:2112.40005

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 371, (3), 1795-1814, 2019.2
In this paper, we demonstrate the existence part of the discrete Orlicz Minkowski problem, which is a non-trivial extension of the discrete Lp Minkowski problem for 0 < p < 1.
No keywords uploaded!
[ Download ] [ 2021-12-26 21:19:52 uploaded by xidongmeng ] [ 148 downloads ] [ 0 comments ]
@inproceedings{yuchi2019on,
  title={On The Discrete Orlicz Minkowski Problem},
  author={Yuchi Wu, Dongmeng Xi, and Gangsong Leng},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20211226211952132665892},
  booktitle={TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY},
  volume={371},
  number={3},
  pages={1795-1814},
  year={2019},
}
Yuchi Wu, Dongmeng Xi, and Gangsong Leng. On The Discrete Orlicz Minkowski Problem. 2019. Vol. 371. In TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY. pp.1795-1814. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20211226211952132665892.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved